International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 105

Research Paper | Mathematics | Iraq | Volume 3 Issue 9, September 2014


On a New Certain Subclass of Meromorphically p-valent Functions Defined by a Linear Operator

Waggas Galib Atshan, Thamer Khalil Mohammed


Abstract: In the present paper, we have introduced a new class of meromorphically p-valent functions _p (, , , _1, g, s) defined by a linear operator T_ (p, g, s (_1)). We discuss some interesting properties, like, coefficient inequality, convex set, distortion bounds, neighborhoods of a function f_pand integral operator.


Keywords: Meromorphic function, Convex set, Distortion bounds, Neighborhood, Linear operator


Edition: Volume 3 Issue 9, September 2014,


Pages: 1194 - 1199


How to Cite this Article?

Waggas Galib Atshan, Thamer Khalil Mohammed, "On a New Certain Subclass of Meromorphically p-valent Functions Defined by a Linear Operator", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SEP14273, Volume 3 Issue 9, September 2014, 1194 - 1199

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Meromorphic function'

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2043 - 2049

On a New Subclass of Harmonic Meromorphic Functions

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Downloads: 115

Research Paper, Mathematics, Iraq, Volume 6 Issue 7, July 2017

Pages: 1166 - 1170

A Study of Some Geometric Properties of Meromorphic Univalent Functions Associated with Ruscheweyh Derivative

Kassim A. Jassim, Faeza Khaleel Shabeeb

Share this Article

Similar Articles with Keyword 'Convex set'

Downloads: 103

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 776 - 784

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

Share this Article

Downloads: 122

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 401 - 404

On a Subclass of Multivalent Harmonic Functions Defined by a Linear Operator

Waggas Galib Atshan, Huda Khalid Abid Zaid

Share this Article

Similar Articles with Keyword 'Neighborhood'

Downloads: 87

Research Paper, Mathematics, Libya, Volume 9 Issue 2, February 2020

Pages: 1232 - 1236

Mixed: Lagranges and Cauchys Remainders Form

A. Darah

Share this Article

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Similar Articles with Keyword 'Linear operator'

Downloads: 2

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 1076 - 1082

Quasiaffine Inverses of Linear Operators in Hilbert Spaces

J. M. Mwanzia, M. Kavila, J. M. Khalagai

Share this Article

Downloads: 94

Research Paper, Mathematics, Zambia, Volume 9 Issue 9, September 2020

Pages: 1119 - 1123

New Modified Adomian Decomposition Method for Solving Second-Order Boundary Value Problems with Neumann Conditions

Justina Mulenga, Patrick Azere Phiri

Share this Article

Similar Articles with Keyword 'Meromorphic'

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1431 - 1439

On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan, Safa Ehab Mohammed

Share this Article

Downloads: 108

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2043 - 2049

On a New Subclass of Harmonic Meromorphic Functions

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this Article

Similar Articles with Keyword 'function'

Downloads: 51 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'Convex'

Downloads: 83

Research Paper, Mathematics, India, Volume 9 Issue 10, October 2020

Pages: 1408 - 1410

Contribution of the Duality Theory of ε - And Π -Tensor Products of Baire Spaces

Dr. Upendra Kumar Nirala

Share this Article

Downloads: 100

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai, C. Selvaraj

Share this Article

Similar Articles with Keyword 'set'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era, Johana K. Sigey, Jeconia A. Okelo, Stephen M. Karanja

Share this Article

Similar Articles with Keyword 'Distortion'

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1645 - 1649

On Some New Results of a Subclass of Univalent Functions Defined by Ruscheweyh Derivative

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article

Downloads: 107

Research Paper, Mathematics, Iraq, Volume 4 Issue 3, March 2015

Pages: 1431 - 1439

On a New Subclass of Meromorphic Univalent Functions Defined by Integral Operator

Waggas Galib Atshan, Safa Ehab Mohammed

Share this Article

Similar Articles with Keyword 'bounds'

Downloads: 96

Research Paper, Mathematics, India, Volume 5 Issue 11, November 2016

Pages: 1280 - 1283

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala, T. Kavitha

Share this Article

Downloads: 97

Research Paper, Mathematics, Iraq, Volume 3 Issue 8, August 2014

Pages: 1572 - 1577

On Some Certain Properties of a New Subclass of Univalent Functions Defined by Differential Subordination Property

Waggas Galib Atshan, Ali Hussein Battor, Amal Mohammed Dereush

Share this Article
Top